# SDR 96ZZZX320

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 295-1 - PILOT REPORTED LEFT HYDRAULIC PUMP FAILURE.  DIVERTED FLIGHT TO ATL FROM RDU.  REMOVED AND REPLACED LEFT ENGINE HYDRAULIC PUMP.  OPS CHECK NORMAL.  PER MM 29-10.
